# SDR PCSA03150601

- Difficulty date: March 15, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N604AJ
- Make and model: Boeing 727225
- Aircraft serial: 21453
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER FLIGHT 833 ARRIVED IN FDF AND DURING THE CARGO UNLOADING OPERATION THE MAIN CARGO DOOR SILL FRAME SUSTAINED DAMAGE.  THE AIRCRAFT WAS INSPECTED AND FOUND SAFE FOR THE INTENDED MAINTENANCE FERRY FLIGHT BACK TO MIA UNPRESSURIZED FOR REPAIR.  THE AIRCRAFT FERRIED TO MIA DIRECT AND ARRIVED IN MIA WITHOUT FURTHER INCIDENT.  MAINTENANCE EVALUATION AND REPAIRS ARE NOW IN PROGRESS ON THE MAIN CARGO DOOR SILL FRAME.
